# SDR ASAA2015060312002

- Difficulty date: June 3, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 53,589 hours, 24,400 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 140N21391
- Condition: Cracked
- Location: Seat 9a
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDOW IN CABIN AT SEAT 9A APPEARS TO BE CRACKED AT THE OUTER PANE.  ACFT GROUNDED. WINDOW SHADE AND REVEAL & 1 RETAINING CLIP REMOVED REF 56-21-00, WK 84141.  R & R PASSENGER CABIN WINDOW AT SEAT 9A, INSTALLED WINDOW SHADE AND REVEAL REF MM 56-21-00-400-801 AND 25-21-12-400-801 ACCOMPLISHED CONDITIONAL INSPECTION IAW MM 05-51-59-200-801. NO DEFECTS NOTED.
